Vol. 1, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
Truncated operads and simplicial spaces

Michael S. Weiss

Vol. 1 (2019), No. 1, 109–126

It was shown by Boavida de Brito and Weiss (J. Topol. 11:1 (2018), 65–143) that a well-known construction which to a (monochromatic, symmetric) topological operad associates a topological category and a functor from it to the category of finite sets is homotopically fully faithful, under mild conditions on the operads. The main result here is a generalization of that statement to k-truncated topological operads. A k-truncated operad is a weaker version of operad where all operations have arity k.

truncated operads, derived mapping spaces, dendroidal spaces
Mathematical Subject Classification 2010
Primary: 57R40, 55P48
Secondary: 55U40
Received: 7 September 2017
Revised: 10 January 2018
Accepted: 2 February 2018
Published: 2 March 2019
Michael S. Weiss
Institute for Theoretical Mathematics
Department of Mathematics and Computer Science
University of Münster